# SDR R61A2022050600330

- Difficulty date: April 19, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N423YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000392
- Aircraft time: 20,670 hours, 13,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 011956
- Condition: Fault Message
- Location: Zone 100
- Part time: 18,556 hours, 12,540 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY FAULT ON EICAS. AFT RHIB EMERGENCY LIGHT BATTERY.
